Alert archive / California / Winter Storm Warnings in 2008

Winter Storm Warning 5, NWS San Diego, CA

February 23, 2008Riverside County, San Bernardino County, California

NWS San Diego, CA issued this winter storm warning at Feb 23, 2008, 2:51 PM PST for Riverside County, San Bernardino County, California. It took effect at Feb 23, 2008, 10:00 PM PST. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 23, 2008, 2:51 PM PST (22:51 UTC)
In effect from
Feb 23, 2008, 10:00 PM PST
Expired
Feb 24, 2008, 1:52 PM PST
In force
16 hr
Issued by
NWS San Diego, CA

Counties Riverside County, CA, San Bernardino County, CA

The radar

The Santa Ana Mts radar (KSOX), 152 km from the middle of the area, began a volume at 22:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 10.9 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2008-02-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2008-02-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
657 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS46 KSGX 232251
WSWSGX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
251 PM PST SAT FEB 23 2008

...WINTER STORM WARNING ABOVE 7000 FEET FOR TONIGHT AND SUNDAY...

.A MOIST PACIFIC STORM WILL BRING HEAVY SNOW...HIGH WINDS AND
BLOWING SNOW ABOVE 7000 FEET IN THE HIGHER ELEVATIONS OF THE 
SAN BERNARDINO AND RIVERSIDE COUNTY MOUNTAINS. THE SNOW LEVEL WILL
BE NEAR 7000 TO 7500 FEET TONIGHT INTO SUNDAY MORNING...THEN DROP
TO AROUND 6000 FEET ON SUNDAY AFTERNOON AS THE SNOW BECOMES
SHOWERY AND GRADUALLY TAPERS OFF.

CAZ055-056-241200-
/O.UPG.KSGX.WS.A.0006.080224T0600Z-080225T0200Z/
/O.NEW.KSGX.WS.W.0005.080224T0600Z-080225T0200Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
251 PM PST SAT FEB 23 2008

...WINTER STORM WARNING IN EFFECT FROM 10 PM THIS EVENING TO 6 PM
PST SUNDAY FOR THE HIGHER ELEVATIONS ABOVE 7000 FEET...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WINTER
STORM WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 
6 PM PST SUNDAY. 

AREAS OF LIGHT PRECIPITATION WILL DEVELOP THROUGH THIS EVENING...
ESPECIALLY IN THE SAN BERNARDINO MOUNTAINS...THEN BECOME MORE
WIDESPREAD AND HEAVIER AFTER 10 PM. PERIODS OF HEAVY SNOW WILL
OCCUR ABOVE 7500 FEET LATER TONIGHT INTO SUNDAY...AND STRONG WINDS
30 TO 50 MPH AND GUSTY WILL PRODUCE BLOWING AND DRIFTING SNOW WITH
ZERO VISIBILITY CONDITIONS AT TIMES. SNOW WILL TAPER TO SHOWERS
AND GRADUALLY DECREASE SUNDAY AFTERNOON AND EVENING. THE TOTAL 
SNOW ACCUMULATIONS ABOVE 8000 FEET COULD TOTAL 1 TO 2 FEET.

ON SUNDAY AFTERNOON...THE SNOW LEVELS WILL DROP CLOSER TO
6000 FEET AS THE SNOW BECOMES SHOWERY. SEVERAL INCHES OF SNOW
ACCUMULATION ARE POSSIBLE BETWEEN 6000 AND 7000 FEET ELEVATION
FOR SUNDAY AFTERNOON AND EVENING.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

LAVIS
3 follow-up statements
000 
WWUS46 KSGX 241211
WSWSGX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
411 AM PST SUN FEB 24 2008

...WINTER STORM WARNING ABOVE 7000 FEET FOR THE MOUNTAINS OF SAN
BERNARDINO AND RIVERSIDE COUNTIES THROUGH EARLY THIS AFTERNOON...

.A PACIFIC STORM MOVING INLAND ALONG THE WEST COAST TODAY WILL
BRING HEAVY SNOW...HIGH WINDS...AND BLOWING SNOW ABOVE 7000 FEET IN
THE HIGHER ELEVATIONS OF THE MOUNTAINS OF SAN BERNARDINO AND
RIVERSIDE COUNTIES.

CAZ055-056-242200-
/O.EXT.KSGX.WS.W.0005.000000T0000Z-080224T2200Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
411 AM PST SUN FEB 24 2008

...WINTER STORM WARNING NOW IN EFFECT UNTIL 2 PM PST THIS
AFTERNOON...

THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL 2 PM PST THIS
AFTERNOON. 

SNOW IS EXPECTED TO MODERATE TO HEAVY THIS MORNING...THEN TAPER OFF
TO SHOWERS FOR THIS AFTERNOON. SNOW LEVELS WILL BE NEAR 600O TO
6500 FEET IN THE SAN BERNARDINO COUNTY MOUNTAINS THIS MORNING AND
AROUND 7000 FEET IN THE RIVERSIDE COUNTY MOUNTAINS. SNOW LEVELS
WILL LOWER TO 6000 TO 6500 FEET THIS AFTERNOON AND LOCALLY TO 5500
FEET TONIGHT. AREAS OF SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO
45 MPH WILL CAUSE AREAS OF BLOWING AND DRIFTING SNOW WITH
VISIBILITIES LESS THAN ONE QUARTER MILE AT TIMES. SNOWFALL OF FEW
INCHES IS POSSIBLE AS LOW AS 6500 FEET WITH SNOWFALL OF 1 TO 2
FEET POSSIBLE ABOVE 8000 FEET.

SNOW...BLOWING SNOW...AND DENSE FOG WILL CAUSE LOCAL VISIBILITY
NEAR ZERO AT TIMES. TRAVELERS THROUGH THE MOUNTAINS SHOULD BE
PREPARED FOR HAZARDOUS WINTER WEATHER CONDITIONS. MOTORISTS ARE
URGED TO CHECK THE LATEST ROAD REPORTS BEFORE DEPARTING. ALWAYS
CARRY CHAINS AND TAKE EXTRA FOOD AND CLOTHING IF YOU MUST TRAVEL
INTO THE MOUNTAINS.

$$

MARTIN
000 
WWUS46 KSGX 241537
WSWSGX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
737 AM PST SUN FEB 24 2008

...WINTER STORM WARNING ABOVE 7000 FEET FOR THE MOUNTAINS OF SAN
BERNARDINO AND RIVERSIDE COUNTIES THROUGH EARLY THIS AFTERNOON...

.A PACIFIC STORM MOVING INLAND ALONG THE WEST COAST TODAY WILL
BRING OCCASIONAL MODERATE TO HEAVY SNOW ABOVE 7000 FEET...WITH 
HIGH WINDS AND BLOWING SNOW IN THE HIGHER ELEVATIONS OF THE
MOUNTAINS OF SAN BERNARDINO AND RIVERSIDE COUNTIES.

CAZ055-056-242200-
/O.CON.KSGX.WS.W.0005.000000T0000Z-080224T2200Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
737 AM PST SUN FEB 24 2008

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 2 PM PST THIS
AFTERNOON...

A WINTER STORM WARNING ABOVE 7000 FEET REMAINS IN EFFECT UNTIL 
2 PM PST THIS AFTERNOON.

SNOW WILL CONTINUE THIS MORNING IN THE HIGHER ELEVATIONS WITH
OCCASIONAL HEAVIER PRECIPITATION...THEN TAPER TO SHOWERS AND
GRADUALLY DECREASE THIS AFTERNOON AND EVENING. SNOW LEVELS WILL BE 
NEAR 7000 FEET THIS MORNING...LOWERING TO 6000 TO 6500 FEET THIS
AFTERNOON AND LOCALLY TO 5500 FEET TONIGHT. SNOW ACCUMULATIONS
ABOVE 8000 FT WILL BE ONE FOOT OR MORE...AND SEVERAL INCHES OF
SNOWFALL ARE POSSIBLE AS LOW AS 6500 FEET.

STRONG SOUTHWEST WINDS 30 TO 45 MPH AND GUSTY...ESPECIALLY OVER
THE MOUNTAIN RIDGES WILL CAUSE BLOWING AND DRIFTING SNOW WITH 
NEAR ZERO VISIBILITY CONDITIONS AT TIMES.

TRAVELERS THROUGH THE MOUNTAINS SHOULD BE PREPARED FOR HAZARDOUS
WINTER WEATHER CONDITIONS. MOTORISTS ARE URGED TO CHECK THE LATEST
ROAD REPORTS BEFORE DEPARTING. ALWAYS CARRY CHAINS AND TAKE EXTRA
FOOD AND CLOTHING IF YOU MUST TRAVEL INTO THE MOUNTAINS.

$$

LAVIS
000 
WWUS46 KSGX 242152
WSWSGX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
152 PM PST SUN FEB 24 2008

CAZ055-056-242300-
/O.CAN.KSGX.WS.W.0005.000000T0000Z-080224T2200Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
152 PM PST SUN FEB 24 2008

...WINTER STORM WARNING IS CANCELLED...

THE WINTER STORM WARNING HAS EXPIRED FOR THE SAN BERNARDINO AND
RIVERSIDE COUNTY MOUNTAINS ABOVE 7000 FEET.

SCATTERED SHOWERS WILL LINGER OVER THE MOUNTAINS THROUGH THIS
EVENING...THEN PRECIPITATION WILL DIMINISH OVERNIGHT. ADDITIONAL
SNOW ACCUMULATIONS OF A FEW INCHES ARE POSSIBLE WITH THE SNOW
LEVEL AROUND 6000 FEET. 

STRONG SOUTHWEST TO WEST WINDS 25 TO 35 MPH AND GUSTY WILL
CONTINUE THROUGH THIS EVENING...ESPECIALLY OVER THE MOUNTAIN
RIDGES AND DESERT SLOPES WITH AREAS OF BLOWING AND DRIFTING SNOW. 
WINDS WILL DECREASE AFTER MIDNIGHT. 

$$

LAVIS

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this winter storm warning went out at Feb 23, 2:30 PM PST, 21 minutes earlier.

Area forecast discussion, Feb 23, 2:30 PM PST, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
230 PM PST SAT FEB 23 2008

.SYNOPSIS...A WARM...MOISTURE LADEN PACIFIC STORM WILL BRING MORE
RAIN TONIGHT THROUGH SUNDAY. FLOODING IS POSSIBLE...WITH A THREAT OF
MUD AND DEBRIS FLOWS FOR THE BURN AREAS. THIS STORM WILL ALSO BRING
VERY STRONG WINDS IN THE MOUNTAINS AND DESERTS WITH GUSTS OVER
60 MPH ON SUNDAY. HIGH SURF FROM 10 TO 15 FEET WILL AFFECT THE
BEACHES FROM LATE SUNDAY THROUGH TUESDAY. FAIR AND WARMER WEATHER
WILL RETURN EARLY NEXT WEEK AS HIGH PRESSURE BUILDS OVER THE WEST.

&&

.DISCUSSION...FOR SOUTHWEST CALIFORNIA INCLUDING SAN DIEGO...
ORANGE...SOUTHWEST SAN BERNARDINO AND WEST RIVERSIDE COUNTIES.

MAIN CHANGES FOR THE AFTERNOON PACKAGE WERE: WINTER STORM WARNING
POSTED FOR SBD/RIV MTNS ABOVE 7000 FT...HIGH WIND WARNINGS ISSUED
FOR SBD/RIV/SAN DIEGO MTNS AND SBD HIGH DESERTS (HIGH WIND WATCH
STILL IN EFFECT FOR LOWER DESERTS ON SUNDAY WITH COLD FRONT PASSAGE)
AND FLASH FLOOD WATCH EXPANDED TO INCLUDE ALL AREAS EXCEPT DESERTS.

A LARGE WARM FRONTAL BAND FROM THE INCOMING STORM HAS MOVED INTO CA
BRUSHING BY OUR LOCAL AREA THIS AFTERNOON...MAINLY THE NORTHERN
SECTIONS WITH INCREASING CLOUDS AND A FEW LIGHT SHOWERS. RADAR
SHOWED AMPLE MID LEVEL ECHOES BUT MUCH OF THIS ACTIVITY WAS VIRGA
WITH ONLY A BIT OF LIGHT RAIN REPORTED. FURTHER SOUTH AREAS INTO SAN
DIEGO COUNTY REMAINED DRY.

MOIST PACIFIC STORM WILL IMPACT THE AREA LATER TONIGHT AND SUNDAY.
THE SYSTEM SHOWS IMPRESSIVE ALL-AROUND FEATURES WITH A SUBTROPICAL
MOISTURE TAP. EXPECT STRONG DYNAMIC LIFT FROM UPPER JET STREAK TO
MOVE OVER SOCAL...STRONG WEST-SOUTHWEST WINDS WILL GREATLY ENHANCE
OROGRAPHICS IN OUR FOOTHILLS AND MOUNTAINS...THE COLD FRONT ALREADY
SHOWS HIGH RAINFALL RATES OVER THE PACIFIC AND FOR SOCAL IT/S A WARM
SYSTEM WITH SNOW LEVEL 7000 FT+ AHEAD OF THE FRONT...DROPPING TO
6000 FT FOR SUNDAY AFTN.

EXPECT SOME LIGHT PRECIP OVER NORTHERN SECTIONS ESPECIALLY THE SAN
BERNARDINO MTNS EARLY THIS EVENING...THEN RAIN WILL INCREASE AFTER
10 PM AND SPREAD MORE RAPIDLY FROM ORANGE COUNTY SOUTH AND EAST INTO
SAN DIEGO COUNTY DURING THE WEE HOURS. EXPECT WINDOW FOR HEAVIEST
RAIN AROUND 2 AM TO 10 AM NORTH AND 6 AM TO 2 PM SOUTH.

THIS NEXT ROUND OF MODERATE TO HEAVY RAIN COULD HAVE HIGH AMOUNTS OF
RUNOFF DUE TO SATURATED SOILS FROM ANTECEDENT STORMS...AND THIS
CERTAINLY INCREASES OUR RISK FOR FLOODING AND DEBRIS FLOWS. THUS A
FLASH FLOOD WATCH IS IN EFFECT ESPECIALLY FOR THE BURN AREAS.

LATEST RAINFALL ESTIMATES ARE:

COASTAL AREAS.......0.50 TO 1.50 INCHES
INLAND VALLEYS......0.75 TO 1.75 INCHES
FOOTHILLS...........1.25 TO 2.25 INCHES
MOUNTAINS...........2 TO 3 INCHES...WITH LOCAL AMOUNTS TO 5 INCHES
HIGH DESERTS........0.25 TO 0.50 INCHES
LOWER DESERTS.......0.05 TO 0.30 INCHES.

STRONG WINDS WILL ACCOMPANY THE STORM WITH INCREASING SW FLOW
TONIGHT AHEAD OF THE COLD FRONT...AND EXPECT HIGHEST GUSTS ON SUNDAY
WHEN STRONG WESTERLY WINDS OCCUR DURING AND AFTER FRONTAL PASSAGE.
HIGH WIND WARNINGS AND WATCHES ARE IN EFFECT FOR THE MOUNTAINS AND
DESERTS WITH POTENTIAL FOR DAMAGING GUSTS OVER 60 MPH.

PRECIPITATION IS EXPECTED TO DECREASE GRADUALLY LATE SUNDAY AND
SUNDAY NIGHT WITH LINGERING DEEP MOISTURE AND OROGRAPHIC LIFT
KEEPING SHOWERS GOING IN THE FOOTHILLS AND MOUNTAINS...ESPECIALLY
THE RIVERSIDE AND SAN DIEGO COUNTY MOUNTAINS.

BY MONDAY A BUILDING RIDGE WILL BRING A RETURN FAIR AND WARMER
WEATHER FOR EARLY NEXT WEEK.

&&

.AVIATION...
232000Z...A STRONG COLD FRONT WILL MOVE INTO THE AREA TONIGHT
THROUGH SUNDAY MORNING WITH HEAVY RAIN AT TIMES...THEN SHOWERS.
INCREASING CLOUDS THIS EVENING WITH BASES AND VSBY DROPPING TO IFR
OR LOWER BY AROUND 08Z AS RAIN SPREADS SOUTHEAST OVER THE AREA.
HEAVIEST RAIN SPREADING SOUTH FROM THE NORTHWEST PART AROUND 11Z.
CLOUDS WILL BEGIN TO BREAK UP AROUND 18Z EXCEPT OVER THE MOUNTAINS
WITH LESS CLOUDS AFTERNOON. SOME SHOWERS POSSIBLE THROUGH SUNDAY
NIGHT. CLEARING EARLY MONDAY MORNING. WEAK OFFSHORE FLOW DEVELOPING
MONDAY NIGHT.

&&

.MARINE...
SOUTH WINDS THIS AFTERNOON WILL INCREASE TONIGHT AS THE FRONT MOVES
CLOSER. WINDS EXPECTED TO BE SMALL CRAFT ADVISORY LATE TONIGHT
THROUGH SUNDAY MORNING. A STRONG COLD FRONT WILL MOVE IN LATE
TONIGHT THROUGH SUNDAY MORNING WITH HEAVY RAIN AT TIMES AND
HAZARDOUS CONDITIONS. WINDS WILL DECREASE AND TURN TO SOUTHWEST TO
WEST THROUGH SUNDAY AFTERNOON. SHOWERS SUNDAY AFTERNOON...DECREASING
THROUGH SUNDAY NIGHT. A LARGE WEST SWELL WILL MOVE IN BY LATE SUNDAY
AFTERNOON. THEREFORE A HIGH SURF ADVISORY HAS BEEN ISSUED FROM LATE
SUN AFTERNOON THROUGH TUE MORNING. ALSO THERE WILL BE HAZARDOUS SEAS
FOR SMALL CRAFT DURING THIS PERIOD.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...

HIGH WIND WARNING FOR SAN BERNARDINO...RIVERSIDE AND SAN DIEGO
COUNTY MOUNTAINS LATE TONIGHT TO 8 PM PST SUNDAY. SEE LAXNPWSGX.

WINTER STORM WARNING ABOVE 7000 FEET FOR SAN BERNARDINO AND
RIVERSIDE COUNTY MOUNTAINS FROM 10 PM TONIGHT TO 6 PM PST SUNDAY.
SEE LAXWSWSGX.

FLASH FLOOD WATCH FOR ALL OF ORANGE...SOUTHWEST SAN BERNARDINO...
WESTERN RIVERSIDE...AND SAN DIEGO COUNTY EXCEPT DESERTS LATE TONIGHT
THROUGH SUNDAY. SEE LAXFFASGX.

HIGH WIND WATCH FOR COACHELLA VALLEY AND SAN DIEGO COUNTY DESERTS
FOR SUNDAY. SEE LAXNPWSGX.

HIGH SURF ADVISORY AND POTENTIAL BEACH EROSION LATE SUNDAY AND
MONDAY. SEE LAXCFWSGX.

SMALL CRAFT ADVISORY FOR COASTAL WATERS FROM LATE TONIGHT THROUGH
MONDAY. SEE LAXCWFSGX.

&&

PUBLIC...LAVIS
AVIATION...WHITLOW
Hazardous weather outlook, Feb 23, 5:30 AM PST, 9 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
530 AM PST SAT FEB 23 2008

CAZ042-043-048-050-055-056-057-058-060-061-062-240000-
ORANGE COUNTY COASTAL AREAS-
SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-
SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-
SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-
APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-
SAN DIEGO COUNTY DESERTS-
530 AM PST SAT FEB 23 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME SOUTHWESTERN
CALIFORNIA.

.DAY ONE... TODAY AND TONIGHT.

RAIN AND POSSIBLE FLASH FLOODING IN THE BURN AREAS TONIGHT. SEE
LAXFFASGX.

WINDS WILL INCREASE TONIGHT...STRONGEST IN THE MOUNTAINS AND
DESERTS. SEE LAXNPWSGX.

.DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY.

RAIN AND STRONG WINDS SUNDAY. SEE LAXNPWSGX AND LAXFFASGX.

LARGE SURF AT THE BEACHES SUNDAY AFTERNOON THROUGH TUESDAY WITH
STRONG RIP CURRENTS...BEACH EROSION AND MINOR COASTAL FLOODING. SEE
LAXCFWSGX.

.SPOTTER INFORMATION STATEMENT...SKYWARN WEATHER ACTIVATION IS NOT
REQUESTED FOR THIS AREA...HOWEVER SKYWARN ACTIVATION MAY BE NEEDED
TONIGHT AND SUNDAY.

MOEDE

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 22, 5:22 PM PSTMarine Weather StatementSGX4 days
Feb 23, 1:59 AM PSTHigh Surf AdvisorySGXSan Diego3 days
Feb 23, 3:27 AM PSTFlash Flood WatchSGXOrange, Riverside, San Bernardino, San Diego30 hr
Feb 23, 11:08 AM PSTWinter Storm WatchSGXRiverside, San Bernardino4 hr
Feb 23, 1:17 PM PSTHigh Wind WarningSGXRiverside, San Bernardino, San Diego31 hr

Nearby

Winter Storm Warnings in California, 2008Every winter storm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.